# SDR USAAD00171

- Difficulty date: November 2, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE OVERHEAD EMERGENCY LIGHTS FOR ROWS 17-24 WERE FOUND TO BE INOPERTIVE.  MAINTENANCE REPLACED THE BATTERIES IN TWO BATTERY PACKS.  OPS CHECKED OK.  (M)
